# SDR SWI202405080349

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT  UPPER PAX DOOR SEAL RETAINER ON FUSELAGE HAS A DENT   (C-CHECK RO 5/6/2024)   COMPLIED WITH REO 670-53-22-001 REV -J DATED 2016-11-10 REPAIR (TYPE 1) FOR AFT UPPER PAX DOOR SEAL STRIKER REPAIR. COMPLIED WITH ALL STEPS OF REO REPAIR (TYPE 1). LEAK TEST GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337.
